Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the 2-decomposition numbers of ${\text{Sp}}\left( {4,q} \right)$

Author: Donald L. White
Journal: Bull. Amer. Math. Soc. 18 (1988), 41-44
MSC (1985): Primary 20C30; Secondary 20C20
MathSciNet review: 919657
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Walter Feit, The representation theory of finite groups, North-Holland Mathematical Library, vol. 25, North-Holland Publishing Co., Amsterdam-New York, 1982. MR 661045
  • 2. Gerhard Hiss, On the decomposition numbers of 𝐺₂(𝑞), J. Algebra 120 (1989), no. 2, 339–360. MR 989902,
  • 3. Josephine Shamash, Blocks and Brauer trees for groups of type 𝐺₂(𝑞), The Arcata Conference on Representations of Finite Groups (Arcata, Calif., 1986) Proc. Sympos. Pure Math., vol. 47, Amer. Math. Soc., Providence, RI, 1987, pp. 283–295. MR 933418
  • 4. B. Srinivasan, The characters of the finite symplectic group Sp(4, q), Trans. Amer. Math. Soc. 131 (1968), 488-525. MR 220845
  • 5. D. L. White, The 2-blocks and decomposition numbers of Sp(4,q), q odd, Ph.D. Thesis, Yale Univ., 1987.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20C30, 20C20

Retrieve articles in all journals with MSC (1985): 20C30, 20C20

Additional Information


American Mathematical Society